Annals of Pure and Applied Logic 40 (1):11-28 (1988)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(88)90039-5
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,981
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Finite QE Rings in Characteristic P 2.Dan Saracino & Carol Wood - 1985 - Annals of Pure and Applied Logic 28 (1):13-31.

Add more references

Citations of this work BETA

Some Aspects of Model Theory and Finite Structures.Eric Rosen - 2002 - Bulletin of Symbolic Logic 8 (3):380-403.

Add more citations

Similar books and articles

Homogeneous Finite Rings in Characteristic 2n.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.
QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Diophantine Properties of Finite Commutative Rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
Stable Division Rings.Cédric Milliet - 2011 - Journal of Symbolic Logic 76 (1):348 - 352.
Characteristic Formulas of Partial Heyting Algebras.Alex Citkin - 2013 - Logica Universalis 7 (2):167-193.
Finite Homogeneous 3‐Graphs.Alistair H. Lachlan & Allyson Tripp - 1995 - Mathematical Logic Quarterly 41 (3):287-306.
Model Companion and Model Completion of Theories of Rings.Claude Sureson - 2009 - Archive for Mathematical Logic 48 (5):403-420.
Canonical Bases in Excellent Classes.Tapani Hyttinen & Olivier Lessmann - 2008 - Journal of Symbolic Logic 73 (1):165-180.

Analytics

Added to PP index
2014-04-04

Total views
7 ( #999,556 of 2,403,581 )

Recent downloads (6 months)
1 ( #551,240 of 2,403,581 )

How can I increase my downloads?

Downloads

My notes